Group and hypergroup operations induced by multivalued functions
Matematički vesnik, Tome 21 (1969) no. 4, p. 463
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
08A99
@article{MV_1969_21_4_a19,
author = {R. Daci\'c},
title = {Group and hypergroup operations induced by multivalued functions},
journal = {Matemati\v{c}ki vesnik},
pages = {463 },
year = {1969},
volume = {21},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1969_21_4_a19/}
}
R. Dacić. Group and hypergroup operations induced by multivalued functions. Matematički vesnik, Tome 21 (1969) no. 4, p. 463 . http://geodesic.mathdoc.fr/item/MV_1969_21_4_a19/